# SDR SIMA20221126005

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N765ST
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000128
- Aircraft time: 26,726 hours, 23,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frm 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 - LH LOWER SEAT TRACK CORRODED AT FR 84. (LEVEL 2 CORROSION) -C/A-BLENDED CORROSION ON LH LOWER SEAT TRACK AT FR 84 IAW EMB 170 SRM 51-10-03. FOUND THICKNESS REDUCTION OUT OF LIMITS IAW EMB 170 SRM 53-23-10. DAMAGED AREA OF LH LOWER SEAT TRACK AT FR 84 IS ACCEPTED AS IS IAW ERS-EJ-5300-4680.
